# SDR USAA2010122893263

- Difficulty date: December 7, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 49,358 hours, 79,130 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F367233700700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - S2 CHECK - CORROSION ON FLOOR PANEL 272KF, FR 73-FR 80.  REPLACED FLOOR PANEL 272KF, FR 73-FR 80 IAW TRM 53-02-01.
